# SDR QXEA2016092800622

- Difficulty date: September 27, 2016
- Submitted: September 28, 2016
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 22,233 hours, 23,786 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 258-301
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN HAS BURNS FROM BS 258 - 301, BETWEEN STRINGERS 30 & 32L.  REPAIRED IAW SRM 53-00-00-02-08, SRM 53-00-00-01-01, SRM 51-42-05-02-01. PERFORMED ET & UT INSPECTIONS IAW NDTM 51-00-06 AND  51-00-04.  NO DEFECTS NOTED.  FOUND TO BE WITHIN LIMITS IAW SRM 53-00-00-01-01 AND 53-00-00-02-08.
